We study the Neumann boundary value problem for the second order ODE (Formula presented.),t∈[0,T],where (Formula presented.) is a bounded function of constant sign, (Formula presented.) are the positive/negative part of a sign-changing weight a(t) and μ>0 is a real parameter. Depending on the sign of (Formula presented.) at infinity, we find existence/multiplicity of solutions for μ in a “small” interval near the value (Formula presented.).The proof exploits a change of variables, transforming the sign-indefinite Eq. (1) into a forced perturbation of an autonomous planar system, and a shooting argument. Nonexistence results for (Formula presented.) and (Formula presented.) are given, as well.
Boscaggin, A., Garrione, M. (2016). Multiple Solutions to Neumann Problems with Indefinite Weight and Bounded Nonlinearities. JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 28(1), 167-187 [10.1007/s10884-015-9430-5].
Multiple Solutions to Neumann Problems with Indefinite Weight and Bounded Nonlinearities
GARRIONE, MAURIZIOUltimo
2016
Abstract
We study the Neumann boundary value problem for the second order ODE (Formula presented.),t∈[0,T],where (Formula presented.) is a bounded function of constant sign, (Formula presented.) are the positive/negative part of a sign-changing weight a(t) and μ>0 is a real parameter. Depending on the sign of (Formula presented.) at infinity, we find existence/multiplicity of solutions for μ in a “small” interval near the value (Formula presented.).The proof exploits a change of variables, transforming the sign-indefinite Eq. (1) into a forced perturbation of an autonomous planar system, and a shooting argument. Nonexistence results for (Formula presented.) and (Formula presented.) are given, as well.I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.